# SDR 03FDEA00841

- Difficulty date: June 1, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727-200
- Aircraft serial: 22016
- Aircraft time: 36,021 hours, 28,550 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Hinge
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  245  53-30  0005255  27MAY03  BFM  CLOSE R  COMPLY WITH E.A. NR 7-5330-70910 FUSELAGE - MAIN CARGO-RE WORK OF ATTACHMENT HOLE   (AD 2002-16-19).    FACT  30 MAY 03  15:18  BFM R COMPLIED WITH E.A. 7-5330-70910 - FUSELAGE - MAIN CARGO - REWORK OF HINGE ATTACHMENT HOLE (AD2002-16-19).
